MAUDE Adverse Event Report: SYNAPSE PACS

SYNAPSE PACS
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was evaluated and replicated in the fmsu lab; the cause was traced to a software configuration.This issue is very rare and requires many tries with large studies to reproduce; it is considered to be a very rare occurrence in a clinical environment.Fujifilm initiated a recall on 3/2/2021 to alert customers of several patient mismatch issues existing in all synapse pacs 5 versions up to 5.7.210.Fujifilm submitted c&r report (1000513161-03/11/2021-001-c) to fda, which has been classified as class ii and assigned recall number z-1348-2021.If any additional relevant information becomes available, a supplemental report will be submitted.Ref: internal complaint number (b)(4).
 
Event or Problem Description
On march 15, 2021 fujifilm medical systems usa, inc.(fmsu) was made aware of an incident with synapse pacs.When a user opens a study with an url-call from their his (sap), images are shown from patient a but the information pane shows studies from patient b.On (b)(6) 2021 a risk assessment was performed to investigate the risk to patient safety.There was no patient impact, serious injury or death associated with this event.The issue is considered highly detectable by a healthcare professional; however this report is being submitted in abundance of caution.

Brand Name
SYNAPSE PACS
Common Device Name
SYNAPSE PACS
MDR Report Key11624344
Report Number3004972322-2021-00007
Device Sequence Number3667641
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0507210
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1